# SDR DALA2024031203232

- Difficulty date: March 11, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 17,984 hours, 7,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. MEASURE OF CRACK IS L= 1.109 INCH.   REPLACED SHEAR PLATE LOC. STR 23L AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DWG# D53474180. (LP 0240342)
